On the Kähler geometry of the Hilbert-Schmidt Grassmannian.
Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 21-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Kähler geometry, Riemann curvature, Hilbert-Schmidt Grassmannian, Hilbert-Schmidt space
@article{MM2_1989__63_3_155365,
author = {Osmo Pekonen},
title = {On the {K\"ahler} geometry of the {Hilbert-Schmidt} {Grassmannian.}},
journal = {Manuscripta mathematica},
pages = {21--28},
year = {1989},
volume = {63},
number = {3},
zbl = {0682.58010},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155365/}
}
Osmo Pekonen. On the Kähler geometry of the Hilbert-Schmidt Grassmannian.. Manuscripta mathematica, Tome 63 (1989) no. 3, pp. 21-28. http://geodesic.mathdoc.fr/item/MM2_1989__63_3_155365/